Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases of simplicial toric ideals
Author(s) Michael Hellus, Le Tuan Hoa, Jürgen Stückrad
TypeArticle in Journal
AbstractBounds for the maximum degree of a minimal Gröbner basis of simplicial toric ideals with respect to the reverse lexicographic order are given. These bounds are close to the bound stated in Eisenbud-Goto's Conjecture on the Castelnuovo-Mumford regularity.
KeywordsGröbner bases; reduction number; Castelnuovo-Mumford regularity; Eisenbud-Goto's conjecture
URL http://projecteuclid.org/DPubS?verb=Display&version=1.0&service=UI&handle=euclid.nmj/1263564648&page=record
LanguageEnglish
JournalNagoya Math. J
Volume196
Pages67-85
Year2009
Translation No
Refereed Yes
Webmaster